# SDR UHLA2012012700023

- Difficulty date: January 27, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,268 hours, 13,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR INDICATION WILL SHOW RED IN WINDOW.  OPERATED R2 DOOR SLIDE HANDLE INDICATION, OPS CHECK GOOD IAW EMB 170 MM 52-42-00.
